# SDR RAIA00809014

- Difficulty date: September 13, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FA NOTICED SMOKE AT ROW 8C SIDEWALL LIGHTS. MAINT DEFERRED LIGHT AT 8C SIDEWALL IAW MEL PROCEDURES.  (K)
